DSpace Hokkaido University of Education
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第14巻 第2号 第二部. A, 数学・物理学・化学・工学編 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5689

Title: Affine 空間 : リーマン空間における拡張されたJacobian接続径数について
Other Titles: On the Extended Jacobian Connection Parameter in a Space with Affine Connection and in a Riemannian Space
Authors: 叶, 長太郎
中川, 正
ISSN: 03864871
NCID: AN0022901X
Shimei: 北海道学芸大学紀要. 第二部. A, 数学・物理学・化学・工学編
Volume: 14
Issue: 2
Publisher: 北海道学芸大学
Issue Date: Dec-1963
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5689
Appears in Collections:第14巻 第2号 第二部. A, 数学・物理学・化学・工学編

Files in This Item:

There are no files associated with this item.

Attention:To those who use Firefox

When you open the PDF file in the Firefox PDF viewer , font and color , or ,
There is a possibility that the problem occurs in display of the entire document .
To view these files correctly , you can disable the built-in PDF viewer
Please set to use the other viewer .
Setting method , refer to the following pages . ( March 2015 currently )

Firefox Help:And to disable the built-in PDF viewer to use the other viewer

All items in DSpace are protected by copyright, with all rights reserved.

 

Copyright © 2008-  HOKKAIDO UNIVERSITY OF EDUCATION - Feedback